| Model Number |
120-440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: textured exchange due to product concern.
Event or Problem Description
Healthcare professional reported left side textured exchange due to product concern and rupture discovered on explant.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, a broken-on posterior assessed, as an unidentified (tear) opening (shell thickness within spec).And missing shell observed, assessed as inconclusive.Anxiety-product/procedure: unable to observe, as it is a medical event.Not related to the device.Additional observations: white biological tissue observed, on the device.Crease fold and wear abrasion observed, on the device.
Event or Problem Description
Healthcare professional reported, left side textured exchange, due to product concern.And rupture, discovered on explant.Device has been explanted and replaced.